# SDR FDEA201103060887

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 143N51191
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, SEAT TRACK AT STN 720, LBL 24 HAS CORROSION ON SEAT TRACK FLANGE. CORRODED SEAT TRACK SUPPORT BETWEEN STA 680 AND STA 780.  R & R IAW SRM 51-40-02 REV 102.  REPAIR IS CLASSIFIED AS MAJOR.
